# SDR AALA20090916TUL18

- Difficulty date: September 16, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- Aircraft time: 59,929 hours, 21,236 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER TWO ENTRY DOOR LOWER GATE IS CORRODED ON BOTTOM EDGES.  REMOVED AND REPLACED LOWER GATE PER ESO 90282.
